# SDR 9JLA2021020430507

- Difficulty date: January 29, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N980J
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258546
- Aircraft time: 6,528 hours, 3,643 cycles
- System (JASC): 2440 · External Power System
- Part: Relay
- Part number: M8353610024L
- Condition: Defective
- Location: Ground Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE GROUND CHECKS THE MAINTENANCE TEAM DISCOVERED THAT THE ELECTRICAL EXTERNAL GROUND POWER WOULD NOT ENERGIZE AIRCRAFT SYSTEMS. TROUBLESHOOTING DETERMINED THAT THE GROUND POWER CONTACTOR RELAY WAS DEFECTIVE. REMOVED AND REPLACED WITH A NEW GROUND CONTACTOR RELAY P/N M83536-10-024L. OPERATIONAL CHECKS SATISFACTORY
